Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 45, NWS Houston/Galveston, TX

December 25, 2024Colorado County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Dec 25, 2024, 12:40 AM CST for Colorado County, Texas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2024, 12:40 AM CST (06:40 UTC)
Expired
Dec 25, 2024, 12:54 AM CST
In force
14 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Colorado County, TX

The radar

The Austin/San Antonio radar (KEWX), 140 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 24, 6:18 PM CSTSevere Thunderstorm WatchSPC8 hr
Dec 24, 11:32 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2024-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2024-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
3.8
Supercell composite
19.3

Open this sounding in Storm Lab

The text

As transmitted.

673 
WFUS54 KHGX 250640
TORHGX
TXC089-250715-
/O.NEW.KHGX.TO.W.0045.241225T0640Z-241225T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1240 AM CST Wed Dec 25 2024

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Colorado County in southeastern Texas...

* Until 115 AM CST.

* At 1239 AM CST, a severe thunderstorm capable of producing a
  tornado was located 9 miles northeast of Sublime, or 12 miles
  southwest of Columbus, moving northeast at 20 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Columbus around 1250 AM CST.

Other locations impacted by this tornadic thunderstorm include Rock
Island and Altair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2950 9669 2960 9675 2979 9645 2953 9633
TIME...MOT...LOC 0639Z 246DEG 18KT 2956 9667 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Fowler
2 follow-up statements
257 
WWUS54 KHGX 250649
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1249 AM CST Wed Dec 25 2024

TXC089-250715-
/O.CON.KHGX.TO.W.0045.000000T0000Z-241225T0715Z/
Colorado TX-
1249 AM CST Wed Dec 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR CENTRAL
COLORADO COUNTY...

At 1249 AM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Columbus, moving northeast at 20
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Columbus around 1255 AM CST.

Other locations impacted by this tornadic thunderstorm include
Altair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2954 9666 2962 9669 2979 9645 2956 9634
TIME...MOT...LOC 0649Z 246DEG 18KT 2958 9662 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Fowler
963 
WWUS54 KHGX 250654
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1254 AM CST Wed Dec 25 2024

TXC089-250703-
/O.CAN.KHGX.TO.W.0045.000000T0000Z-241225T0715Z/
Colorado TX-
1254 AM CST Wed Dec 25 2024

...THE TORNADO WARNING FOR CENTRAL COLORADO COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.

&&

LAT...LON 2954 9666 2962 9669 2979 9645 2956 9634
TIME...MOT...LOC 0651Z 246DEG 18KT 2959 9660 

$$

Fowler

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Dec 24, 11:36 PM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 24, 11:36 PM CST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1136 PM CST Tue Dec 24 2024

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday Night)
Issued at 348 PM CST Tue Dec 24 2024

In lieu of the ongoing severe weather threat, a few things to note before
getting cute with a Christmas poem:

1. A SLIGHT risk of severe weather tonight through tomorrow morning
Hail and wind main threat; however a tornado or two cannot be ruled out

2. Significant instability has developed (1500-3000 J/kg) with a good
amount of 0-6km shear (30-35kt). This will allow for storms to become
organized ahead of the main line of storms later tonight. A few spin ups
will be possible in this environment alongside a threat for severe hail.

3. Line of storms expected to move through SE Texas overnight, bringing
heavy downpours with localized flooding,along with a threat of wind and
hail and isolated threat of tornadoes.
TOA is 7p-11p for Brazos Valley/Piney Woods, 12a-4A for
Houston Metro, and 3a-7a for Coastal Plains and Barrier Islands

And now for the rest of the forecast...

'Twas the night before Christmas when all through the house
Not a creature was stirring, not even a mouse;
The stockings were hung by the chimney with care,
In hopes that St. Nicholas soon would be there;
For kids in southeast Texas the night would be mild
and for some it would feel as though the weather was wild.

For a line of strong storms will approach from the west,
and with the threat of hail and wind, it would be wise to stay abreast.
While most kids would see lightning and be filled with fright,
Think of it as the sky providing Santa extra light!
The stronger storms may send heavy downpours,
but that won't stop Santa from delivering
gifts as the rest of the world snores.

Children near Brazos Valley will hear the rainfall first
This will be good to quench Rudolph's thirst!
Once midnight passes the storms will move on,
arriving to those near Houston a few hours before dawn.
The line of storms will continue east and leave Houston be,
and shortly after sunrise they will be out to sea.

When the rain dies down the fog will ensue,
overnight and into the morning it will limit your view
So be careful when traveling, be sure to leave space
Have patience with others it isn't a race.

Rain may linger into Wednesday afternoon with the shortwave overhead
For the most part rain will end by the time you go to bed.
Fog returns to Southeast Texas once again Christmas night
It will be more widespread and reduce the line of sight.
So once again we ask for you to take care on the road Thursday AM
for visibilities from fog will be pretty slim.

The temperatures through Christmas night will feel pretty warm,
With highs in the 60s/70s and lows in the 50s/60s, we will be well above norm.

So as you gather with family and friends to celebrate the holiday
Be sure to have ways to receive alerts should severe weather come your way.
Be vigilant tonight as storms move through,
and have your safe place ready for you to move into.

From the folks at NWS Houston we hope your holiday is safe and bright
We wish a Happy Christmas to all, and to all a good night!

Adams

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 348 PM CST Tue Dec 24 2024

Our next threat of thunderstorms will arrive on Thursday, with the
overall pattern setting up similarly to that of today. Persistent
onshore flow will continue to support widespread moisture
availability, with surface dew points approaching the upper 60s
to near 70 by Thursday afternoon and total PWs reaching as high as
1.5 in for most of SE TX. In a manner akin to today's storm
activity, we will see an other amplified midlevel trough approach
from the NW, along with an associated weak surface front just to
our north that will push its way into the area over the course of
the afternoon and evening. Widespread shower and storm activity is
expected as a result, and with SB instability and bulk shear
remaining supportive of isolated strong storm development again
we'll need to be watchful of the potential for hail and strong
wind gusts. The SPC continues to place the northern portion of our
area within a slight risk for severe storms, while WPC maintains
a marginal risk of excessive rainfall.

The aforementioned boundary should wash out/stall near the coast,
supporting the development of additional showers heading into
Friday. That being said, the potential for severe storms and/or
heavy rain is not so much of a concern following Thursday's
activity. The scattered rainfall potential will continue into
Saturday with the passage of yet another midlevel shortwave trough
to our north, with models still indicating the potential for
another boundary to possibly bring us a northerly wind shift and
clearer conditions on Sunday. Elevated temperatures and dew points
will prevail through the weekend, with highs generally in the mid
to upper 70s and lows in the upper 50s to lower 60s.

Mild but otherwise clear weather should prevail into the early
part of next week.

Cady

&&

.AVIATION...
(06Z TAF Issuance)
Issued at 1123 PM CST Tue Dec 24 2024

The messy TAFs will persist with this package with the passage of a
broken but still potent line of storms through the overnight hours.
Have gone with a mix of TEMPO/prevailing thunder with this activity
along with reports of wind gusts up to 30kts and hail from 1/4 to 2
inches. But in the wake of the storms other issues will be possible
during the early morning hours. The wet grounds and decreasing wind
speeds should be favorable for brief patchy fog development around/
just past sunrise. Wraparound clouds could also keep lower ceilings
in place into the late morning/early afternoon tomorrow. 41

&&

.MARINE...
Issued at 348 PM CST Tue Dec 24 2024

The approach of a line of thunderstorms overnight into the early
hours of Wednesday will bring downpours and the potential for
gusts in excess of 30 knots during the early morning hours. This
will be accompanied by a brief shift to offshore winds. Rainfall
should taper off into tomorrow, but another system arrives on
Thursday afternoon/evening bringing the potential for additional
downpours and elevated wind gusts. Otherwise, the remainder of the
week and into the weekend will be characterized by moderate
onshore winds that will occasionally approach caution thresholds.

Cady

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)	  57  67  54  73 /  80  20  10  70
Houston (IAH)			  60  71  59  75 /  90  60  10  70
Galveston (GLS)			  61  68  61  70 /  80  80  20  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 6 AM CST Wednesday for GMZ335-355.

&&

SHORT TERM...Adams
LONG TERM....Cady
AVIATION...41
MARINE...Cady

In the hours before

Special weather statement, Dec 24, 11:59 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1159 PM CST Tue Dec 24 2024

TXZ237-337-250645-
Inland Brazoria TX-Coastal Brazoria TX-
1159 PM CST Tue Dec 24 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BRAZORIA COUNTY THROUGH
1245 AM CST...

At 1159 PM CST, Doppler radar was tracking a strong thunderstorm over
Clute, moving north at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Lake Jackson, Angleton, Freeport, Clute, Richwood, Jones Creek,
Danbury, Oyster Creek, eastern Bailey's Prairie, and Bonney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.

&&

LAT...LON 2891 9538 2898 9552 2933 9545 2924 9516
TIME...MOT...LOC 0559Z 200DEG 16KT 2901 9543

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, Dec 25, 12:00 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1200 AM CST Wed Dec 25 2024

TXZ237-337-250645-
Inland Brazoria TX-Coastal Brazoria TX-
1200 AM CST Wed Dec 25 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BRAZORIA COUNTY THROUGH
1245 AM CST...

At 1200 AM CST, Doppler radar was tracking a strong thunderstorm over
southeastern Lake Jackson, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lake Jackson, Angleton, Freeport, Clute, Richwood, Jones Creek,
Danbury, Oyster Creek, and eastern Bailey's Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.

&&

LAT...LON 2891 9537 2899 9556 2935 9541 2922 9514
TIME...MOT...LOC 0600Z 206DEG 16KT 2902 9543

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Fowler
Special weather statement, Dec 25, 12:22 AM CST, 18 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1222 AM CST Wed Dec 25 2024

TXZ211-226-227-250645-
Wharton TX-Fort Bend TX-Austin TX-
1222 AM CST Wed Dec 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WHARTON...
SOUTHEASTERN AUSTIN AND WEST CENTRAL FORT BEND COUNTIES THROUGH 1245
AM CST...

At 1221 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Wharton, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northwestern Rosenberg, East Bernard, Wallis, Beasley, Kendleton,
Orchard, Egypt, and Hungerford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.

&&

LAT...LON 2930 9617 2942 9633 2972 9610 2954 9587
TIME...MOT...LOC 0621Z 221DEG 22KT 2943 9620

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Fowler
Special weather statement, Dec 25, 12:23 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1223 AM CST Wed Dec 25 2024

TXZ178-179-250715-
San Jacinto TX-Polk TX-
1223 AM CST Wed Dec 25 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SAN JACINTO AND WESTERN
POLK COUNTIES THROUGH 115 AM CST...

At 1223 AM CST, Doppler radar was tracking a strong thunderstorm near
West Livingston, or 10 miles west of Livingston, moving northeast at
20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Livingston, Onalaska, Point Blank, Seven Oaks, Lake Livingston State
Park, West Livingston, and Leggett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Livingston, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
southeastern Texas.

&&

LAT...LON 3059 9510 3073 9523 3101 9493 3081 9472
TIME...MOT...LOC 0623Z 229DEG 17KT 3071 9511

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Fowler
Special weather statement, Dec 25, 12:37 AM CST, 3 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1237 AM CST Wed Dec 25 2024

TXZ199-211>213-227-250700-
Waller TX-Inland Harris TX-Fort Bend TX-Montgomery TX-Austin TX-
1237 AM CST Wed Dec 25 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL AUSTIN...NORTH
CENTRAL FORT BEND...SOUTHERN MONTGOMERY...SOUTHERN WALLER AND
NORTHWESTERN HARRIS COUNTIES THROUGH 100 AM CST...

At 1237 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tomball to near Brookshire. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Katy, Tomball, Jersey Village, Brookshire, Pinehurst, The Woodlands,
Spring, western Addicks Park Ten, Greater Greenspoint, Kingwood,
Hockley, Oak Ridge North, San Felipe, Stagecoach, Pattison, The
Woodlands Pavillion, Willowbrook, Hooks Airport, Cypress, and
Hurricane Harbor Splashtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.

&&

LAT...LON 3011 9517 2972 9581 2980 9618 3021 9568
TIME...MOT...LOC 0637Z 240DEG 24KT 3013 9557 2976 9602

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Fowler
Special weather statement, Dec 25, 12:40 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1240 AM CST Wed Dec 25 2024

TXZ226-235-335-250715-
Wharton TX-Coastal Jackson TX-Inland Jackson TX-
1240 AM CST Wed Dec 25 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WHARTON AND
NORTHEASTERN JACKSON COUNTIES THROUGH 115 AM CST...

At 1240 AM CST, Doppler radar was tracking a strong thunderstorm near
Ganado, or 10 miles east of Edna, moving north at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
El Campo, Ganado, La Ward, Louise, and Lake Texana Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CST for
south central and southeastern Texas.

&&

LAT...LON 2882 9643 2886 9659 2927 9651 2918 9621
TIME...MOT...LOC 0640Z 199DEG 23KT 2896 9647

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 6:25 PM CSTSevere Thunderstorm WarningHGXBrazos, Burleson35 min
Dec 24, 6:40 PM CSTAreal Flood AdvisoryHGXChambers, Harris2 hr
Dec 24, 7:04 PM CSTSevere Thunderstorm WarningHGXBrazos, Burleson26 min
Dec 24, 7:08 PM CSTSpecial Marine WarningHGX67 min
Dec 24, 7:31 PM CSTSevere Thunderstorm WarningHGXBrazos, Burleson29 min
Dec 24, 7:53 PM CSTAreal Flood AdvisoryHGXBrazos, Burleson29 min
Dec 24, 8:01 PM CSTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Madison29 min
Dec 24, 8:13 PM CSTSpecial Marine WarningHGX62 min
Dec 24, 8:22 PM CSTFlash Flood WarningHGXBrazos, Burleson3 hr
Dec 24, 8:23 PM CSTSevere Thunderstorm WarningHGXBurleson22 min
Dec 24, 8:51 PM CSTSevere Thunderstorm WarningHGXBurleson24 min
Dec 24, 8:59 PM CSTSevere Thunderstorm WarningHGXBrazos, Burleson10 min
Dec 24, 9:24 PM CSTSpecial Marine WarningHGX66 min
Dec 24, 9:45 PM CSTSmall Craft AdvisoryHGX14 hr
Dec 24, 11:08 PM CSTAreal Flood AdvisoryHGXPolk, Trinity2 hr
Dec 24, 11:08 PM CSTSpecial Weather StatementHGXWaller37 min
Dec 24, 11:28 PM CSTSpecial Weather StatementHGXHarris47 min
Dec 24, 11:59 PM CSTSpecial Weather StatementHGXWaller31 min
Dec 24, 11:59 PM CSTSpecial Weather StatementHGXBrazoria46 min
Dec 25, 12:00 AM CSTSpecial Weather StatementHGXBrazoria45 min
Dec 25, 12:19 AM CSTSevere Thunderstorm WarningHGXColorado26 min
Dec 25, 12:20 AM CSTSevere Thunderstorm WarningHGXBrazoria40 min
Dec 25, 12:21 AM CSTAreal Flood AdvisoryHGXHarris, Montgomery, Waller3 hr
Dec 25, 12:22 AM CSTSpecial Weather StatementHGXWharton23 min
Dec 25, 12:23 AM CSTSpecial Weather StatementHGXPolk52 min
Dec 25, 12:37 AM CSTSpecial Weather StatementHGXHarris23 min
Dec 25, 12:40 AM CSTSpecial Weather StatementHGXJackson35 min
Dec 25, 12:48 AM CSTSevere Thunderstorm WarningHGXFort Bend42 min
Dec 25, 1:01 AM CSTSevere Thunderstorm WarningHGXHarris, Montgomery29 min
Dec 25, 1:08 AM CSTSevere Thunderstorm WarningHGXBrazoria22 min
Dec 25, 1:31 AM CSTSevere Thunderstorm WarningHGXBrazoria, Galveston29 min
Dec 25, 1:36 AM CSTSpecial Marine WarningHGX54 min
Dec 25, 1:38 AM CSTSpecial Marine WarningHGX52 min
Dec 25, 1:41 AM CSTSpecial Weather StatementHGXFort Bend, Harris, Liberty49 min
Dec 25, 1:48 AM CSTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery3 hr
Dec 25, 2:26 AM CSTSpecial Weather StatementHGXBrazoria, Chambers, Fort Bend, Harris, Liberty49 min
Dec 25, 2:30 AM CSTSpecial Marine WarningHGX2 hr
Dec 25, 3:20 AM CSTSpecial Weather StatementHGXGalveston25 min
Dec 25, 3:54 AM CSTSpecial Marine WarningHGX2 hr
Dec 25, 4:39 AM CSTSpecial Marine WarningHGX96 min
Dec 25, 5:24 AM CSTSpecial Marine WarningHGX2 hr

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.